New problems for general elliptic systems in the plane
Doklady Akademii Nauk, Tome 343 (1995) no. 1, pp. 19-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_343_1_a5,
author = {M. M. Sirazhudinov},
title = {New problems for general elliptic systems in the plane},
journal = {Doklady Akademii Nauk},
pages = {19--21},
year = {1995},
volume = {343},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_343_1_a5/}
}
M. M. Sirazhudinov. New problems for general elliptic systems in the plane. Doklady Akademii Nauk, Tome 343 (1995) no. 1, pp. 19-21. http://geodesic.mathdoc.fr/item/DAN_1995_343_1_a5/